On the reconstruction index of permutation groups: semiregular groups

Philip Maynard, Johannes Siemons

Research output: Contribution to journalArticle

2 Citations (Scopus)
6 Downloads (Pure)


The reconstruction index of all semiregular permutation groups is determined. We show that this index satisfies 3≤ρ(G,Ω)≤5 and we classify the groups in each case.
Original languageEnglish
Pages (from-to)218-231
Number of pages14
JournalAequationes Mathematicae
Issue number3
Publication statusPublished - 2002

Cite this